# SDR ASAA2020011331838

- Difficulty date: January 2, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 48,573 hours, 14,732 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 9631
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 44,327 hours, 13,758 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFORMATION ONLY - AT FL370 RIGHT DUCT 43PSI LEFT DUCT 22PSI. THIS OCCURRED 4HRS 30 MIN INTO FLIGHT. GROUNDED - YES. PERFORMED NR 1 ENG BLEED AIR SYSTEM HEALTH CHECK PER T/C NG-36WC-00001. FOUND PRECOOLER CONTROL VALVE TO BE DEFECTIVE. REMOVED AND REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02. LEAK CHECK AND OPS CHECK OF NEW PRECOOLER CONTROL VALVE GOOD AT THIS TIME. OPERATIONAL TEST GOOD.
